# SDR A6WA200640163

- Difficulty date: April 30, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WS 53.60 BATT RIB ASSEMBLY HAS A .5 INCH CRACK AT TOP CORNER.  REPAIRED BATTERY RIB BY REMOVING DAMAGED AREA AND INSTALLING REPAIR ANGLE DOUBLE AND FILLER IAW BOMBARDIER REO 601R-57-51-046 REV B.  (M)
